# SDR A6WA200840477

- Difficulty date: May 7, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 12,711 hours, 12,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR SILL AT FS 574.00, WL 73.5, LBL 39 IS CRACKED.  CARGO BAY FLOOR SILL AT FS 574, WL 73.5, LBL 39 REPAIRED IAW REO 601R-53-61-1741. (A)
